Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.83.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The Fibonacci unimodal map
HTML articles powered by AMS MathViewer

by Mikhail Lyubich and John Milnor
J. Amer. Math. Soc. 6 (1993), 425-457
  • Bodil Branner and Adrien Douady, Surgery on complex polynomials, Holomorphic dynamics (Mexico, 1986) Lecture Notes in Math., vol. 1345, Springer, Berlin, 1988, pp. 11–72. MR 980952, DOI 10.1007/BFb0081395
  • B. Branner and J. H. Hubbard, The iteration of cubic polynomials, Part II: patterns and parapatterns, Acta Math. (to appear).
  • A. M. Blokh and M. Yu. Lyubich, Nonexistence of wandering intervals and structure of topological attractors of one-dimensional dynamical systems. II. The smooth case, Ergodic Theory Dynam. Systems 9 (1989), no. 4, 751–758. MR 1036906, DOI 10.1017/S0143385700005319
  • A. M. Blokh and M. Yu. Lyubich, Measurable dynamics of $S$-unimodal maps of the interval, Ann. Sci. École Norm. Sup. (4) 24 (1991), no. 5, 545–573. MR 1132757
  • A. M. Blokh and M. Yu. Lyubich, Measure and dimension of solenoidal attractors of one-dimensional dynamical systems, Comm. Math. Phys. 127 (1990), no. 3, 573–583. MR 1040895
  • Adrien Douady and John Hamal Hubbard, On the dynamics of polynomial-like mappings, Ann. Sci. École Norm. Sup. (4) 18 (1985), no. 2, 287–343. MR 816367
  • John Guckenheimer, Sensitive dependence to initial conditions for one-dimensional maps, Comm. Math. Phys. 70 (1979), no. 2, 133–160. MR 553966
  • John Guckenheimer, Limit sets of $S$-unimodal maps with zero entropy, Comm. Math. Phys. 110 (1987), no. 4, 655–659. MR 895222
  • J. H. Hubbard, according to J.-C. Yoccoz, Puzzles and quadratic tableaux, preprint, 1990.
  • Franz Hofbauer and Gerhard Keller, Some remarks on recent results about $S$-unimodal maps, Ann. Inst. H. Poincaré Phys. Théor. 53 (1990), no. 4, 413–425. Hyperbolic behaviour of dynamical systems (Paris, 1990). MR 1096100
  • M. Yu. Lyubich, Nonexistence of wandering intervals and structure of topological attractors of one-dimensional dynamical systems. I. The case of negative Schwarzian derivative, Ergodic Theory Dynam. Systems 9 (1989), no. 4, 737–749. MR 1036905, DOI 10.1017/S0143385700005307
  • —, On the Lebesgue measure of the Julia set of a quadratic polynomial, preprint, IMS, 1991/10.
  • Jukka A. Ketoja and Olli-Pekka Piirilä, Fibonacci bifurcation sequences and the Cvitanović-Feigenbaum functional equation, Phys. Lett. A 138 (1989), no. 9, 488–492. MR 1007786, DOI 10.1016/0375-9601(89)90751-2
  • John Milnor, On the concept of attractor, Comm. Math. Phys. 99 (1985), no. 2, 177–195. MR 790735
  • John Milnor and William Thurston, On iterated maps of the interval, Dynamical systems (College Park, MD, 1986–87) Lecture Notes in Math., vol. 1342, Springer, Berlin, 1988, pp. 465–563. MR 970571, DOI 10.1007/BFb0082847
  • M. Martens, Cantor attractors of unimodal maps, Thesis, 1990.
  • W. de Melo and S. van Strien, A structure theorem in one-dimensional dynamics, Ann. of Math. (2) 129 (1989), no. 3, 519–546. MR 997312, DOI 10.2307/1971516
  • Tomasz Nowicki and Sebastian van Strien, Invariant measures exist under a summability condition for unimodal maps, Invent. Math. 105 (1991), no. 1, 123–136. MR 1109621, DOI 10.1007/BF01232258
  • Itamar Procaccia, Stefan Thomae, and Charles Tresser, First-return maps as a unified renormalization scheme for dynamical systems, Phys. Rev. A (3) 35 (1987), no. 4, 1884–1900. MR 879250, DOI 10.1103/PhysRevA.35.1884
  • Dennis Sullivan, Bounds, quadratic differentials, and renormalization conjectures, American Mathematical Society centennial publications, Vol. II (Providence, RI, 1988) Amer. Math. Soc., Providence, RI, 1992, pp. 417–466. MR 1184622
  • Kenshin Shibayama, Fibonacci sequence of stable periodic orbits for one-parameter families of $C^1$-unimodal mappings, The theory of dynamical systems and its applications to nonlinear problems (Kyoto, 1984) World Sci. Publishing, Singapore, 1984, pp. 124–139. MR 797605
  • Grzegorz Świątek, Rational rotation numbers for maps of the circle, Comm. Math. Phys. 119 (1988), no. 1, 109–128. MR 968483
  • —, Bounded distortion properties of one-dimensional maps, preprint, SUNY, Stony Brook, 1990/10.
  • Ichiro Tsuda, On the abnormality of period doubling bifurcations: in connection with the bifurcation structure in the Belousov-Zhabotinsky reaction system, Progr. Theoret. Phys. 66 (1981), no. 6, 1985–2002. MR 647442, DOI 10.1143/PTP.66.1985
  • J. J. P. Veerman and F. M. Tangerman, Scalings in circle maps. I, Comm. Math. Phys. 134 (1990), no. 1, 89–107. MR 1079802
  • A. M. Vershik and A. M. Livshitz, Adic models of ergodic transformations, preprint, University of California, Berkeley, PAM-499 (1990).
  • Jean-Christophe Yoccoz, Il n’y a pas de contre-exemple de Denjoy analytique, C. R. Acad. Sci. Paris Sér. I Math. 298 (1984), no. 7, 141–144 (French, with English summary). MR 741080
  • —, Manuscript, 1990.
Similar Articles
Bibliographic Information
  • © Copyright 1993 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 6 (1993), 425-457
  • MSC: Primary 58F08; Secondary 26A18, 30D05, 39B12, 58F03
  • DOI:
  • MathSciNet review: 1182670